# SDR ASAA2021030734281

- Difficulty date: March 7, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N842VA
- Make and model: Airbus A320-214
- Aircraft serial: 04805
- Aircraft time: 31,567 hours, 9,831 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5348002321900
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED JUST FWD OF LAV WASTE VENT AT FUSELAGE R/H SIDE GROUNDED - YES. SKIN REPAIRED PER EA # A320-53EA-00851
